Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Feb 18, 2012, 1:27 PM CST for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2012, 1:27 PM CST (19:27 UTC)
- Expired
- Feb 18, 2012, 2:30 PM CST
- In force
- 63 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 9:55 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS54 KLIX 181927
SVRLIX
LAC103-MSC045-109-182030-
/O.NEW.KLIX.SV.W.0019.120218T1927Z-120218T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
127 PM CST SAT FEB 18 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF EDEN ISLE...
HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...WAVELAND...DIAMONDHEAD...
SOUTH CENTRAL PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF PICAYUNE...
* UNTIL 230 PM CST
* AT 122 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF EDEN ISLE...OR
6 MILES NORTHWEST OF SLIDELL...AND MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEARLINGTON...STENNIS SPACE CENTER AND KILN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST SATURDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3065 8935 3036 8935 3035 8937 3028 8936
3024 8942 3023 8941 3021 8944 3018 8944
3021 8977 3026 8990 3026 8968 3047 8978
3045 8991 3048 8991
TIME...MOT...LOC 1927Z 261DEG 49KT 3035 8977
$$
CAB1 follow-up statement
303
WWUS54 KLIX 181948
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
148 PM CST SAT FEB 18 2012
MSC109-181958-
/O.CAN.KLIX.SV.W.0019.000000T0000Z-120218T2030Z/
PEARL RIVER MS-
148 PM CST SAT FEB 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PEARL RIVER
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST SATURDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3065 8935 3036 8934 3035 8937 3032 8937
3025 8967 3045 8967 3052 8956 3052 8955
3053 8954
TIME...MOT...LOC 1948Z 249DEG 45KT 3043 8947
$$
LAC103-MSC045-182030-
/O.CON.KLIX.SV.W.0019.000000T0000Z-120218T2030Z/
HANCOCK MS-ST. TAMMANY LA-
148 PM CST SAT FEB 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR HANCOCK COUNTY...AND SOUTHEASTERN ST. TAMMANY PARISH...
AT 145 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KILN...OR 9 MILES WEST OF DIAMONDHEAD...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST SATURDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3065 8935 3036 8934 3035 8937 3032 8937
3025 8967 3045 8967 3052 8956 3052 8955
3053 8954
TIME...MOT...LOC 1948Z 249DEG 45KT 3043 8947
$$
CABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 12:57 PM CST, 30 minutes earlier.
Area forecast discussion, Feb 18, 12:57 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1257 PM CST SAT FEB 18 2012
&&
.AVIATION...
...18Z TAF ISSUANCE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT ALL 8 TAF SITES
THROUGH 02Z. CEILING WILL BOUNCE BETWEEN 400 AND 1500 FEET IN AND
OUT OF PRECIPITATION. IN ADDITION...VISIBILITIES DOWN TO AROUND 1
MILE AT TIMES DUE TO RAIN. THESE IFR RESTRICTIONS COULD IMPACT TRAFFIC
FLOW AT AREA TERMINALS AND RESULT IN ADDITIONAL FUEL NEEDS.
STRONG WITH GUSTS UP TO 35 KNOTS WILL AFFECT ASD...NEW...MSY AND
GPT THROUGH 22Z AS A STRONG SQUALL LINE MOVES EAST THROUGH THE AREA.
THIS LINE OF STORMS COULD PRODUCE STRONG WINDS AND REDUCE
VISIBILITIES INTO THE LIFR RANGE AS THEY PASS THROUGH. AFTER THE
LINE PULLS EAST OF THE AREA...A MORE STRATIFORM RAINFALL AND LOW
CLOUD DECK WILL SETTLE IN FOR THE REMAINDER OF THE NIGHT.
OVERALL...EXPECT IFR CEILINGS TO BE IN PLACE. ADDITIONALLY...WINDS
WILL GUSTY AFTER 06Z...WITH WINDS IN EXCESS OF 20 KNOTS POSSIBLE
AT KMSY AND KNEW AND APPROACHING 30 KNOTS 12Z THROUGH 15Z SUNDAY.
18
&&
DECISION SUPPORT... /EXPERIMENTAL/ DSS CODE...ORANGE
DEPLOYED...ORLEANS PARISH FOR SEVERE WEATHER/PARADE IMPACTS SAT.
ACTIVATION..ER AND COMMS DESKS. ACTIVITIES...EMERGENCY RESPONSE
FOR OIL SPILL ON MS RIVER MONITORING MINOR RIVER FLOODING
MONITORING STRONG/SEVERE TSTMS TODAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY FROM 3 AM SUNDAY TO 3 PM SUNDAY FOR THE
FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY FROM 3 AM SUNDAY TO 3 PM SUNDAY FOR THE
FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Feb 18, 11:23 AM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1123 AM CST SAT FEB 18 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-191200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1123 AM CST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. THE PRIMARY THREATS FROM SEVERE THUNDERSTORMS THAT DEVELOP WILL BE STRONG DAMAGING WINDS AND A FEW TORNADOES. THE THREAT FOR THESE IMPACTS WILL BE HIGHEST ACROSS THE RIVER PARISHES AND SOUTH CENTRAL LOUISIANA THROUGH 4 PM THIS AFTERNOON...SOUTHEAST LOUISIANA NORTH AND SOUTH OF LAKE PONTCHARTRAIN NOON TO 5 PM THIS AFTERNOON AND MISSISSIPPI COAST FROM 2 PM TO 7 PM THIS EVENING. THEREFORE...A TORNADO WATCH IS IN EFFECT FOR AREAS SOUTH OF A BATON ROUGE TO HAMMOND TO PASCAGOULA LINE UNTIL 3 PM THIS AFTERNOON. BY EARLY EVENING...THE SEVERE WEATHER THREAT WILL BE GREATEST ALONG THE MISSISSIPPI COAST. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS ALSO EXPECTED WITH RAINFALL TOTALS OF 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA THROUGH THIS AFTERNOON AND MAY NEED TO BE EXTENDED INTO THE EVENING. GUSTY WINDS ARE EXPECTED TO IMPACT AREAS ALONG THE SOUTH SHORE OF LAKE PONTCHARTRAIN THIS AFTERNOON THROUGH TONIGHT. STRONG GUSTS MAY RESULT IN HAZARDOUS CONDITIONS FOR RIDERS IN SEVERAL PARADES SCHEDULED ACROSS THE AREA. MARINE...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALL OF OF THE COASTAL WATERS EXCEPT THE SOUNDS AND TIDAL LAKES THROUGH TONIGHT. A FEW GALE FORCE GUSTS ARE POSSIBLE. FLOOD WARNINGS REMAIN IN EFFECT FOR MANY LOCAL RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL WATERS FROM EARLY MORNING THROUGH MID AFTERNOON. FLOOD WARNINGS REMAIN IN EFFECT FOR MANY LOCAL RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Feb 18, 11:14 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1114 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL PORT ALLEN 30.45N 91.21W
02/18/2012 M1.00 INCH WEST BATON ROUGE LA LAW ENFORCEMENT
NICKEL TO QUARTER SIZED HAIL OBSERVED BY WEST BATON ROUGE
SHERIFFS IN PORT ALLEN.
&&
JSLocal storm report, Feb 18, 11:26 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1126 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG GROSSE TETE 30.41N 91.44W
02/18/2012 IBERVILLE LA EMERGENCY MNGR
TREE BLOWN DOWN ALONG WITH POWER LINE.
1040 AM TSTM WND DMG 8 E PLAQUEMINE 30.28N 91.11W
02/18/2012 IBERVILLE LA EMERGENCY MNGR
ONE TREE WAS BLOWN DOWN IN THE ST GRARBIEL AREA.
&&
FRLocal storm report, Feb 18, 11:30 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1130 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL LIVINGSTON 30.50N 90.75W
02/18/2012 E0.25 INCH LIVINGSTON LA CO-OP OBSERVER
CO-OP OBSERVER REPORTS PEA SIZED HAIL...2.5 INCHES OF
RAINFALL SINCE 0630 THIS MORNING.
&&
JSLocal storm report, Feb 18, 12:27 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1227 PM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 5 NNE ABITA SPRINGS 30.54N 90.00W
02/18/2012 ST. TAMMANY LA LAW ENFORCEMENT
SHERRIFS OFFICE REPORTED SEVERAL TREES BLOWN DOWN IN
NORTH AND NORTHEAST PORTION OF PARISH FROM NORTH OF
COVINGTON TO NEAR BUSH.
&&
FRSpecial weather statement, Feb 18, 12:34 PM CST, 53 minutes before
LAZ056>061-181930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1234 PM CST SAT FEB 18 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. JAMES PARISH...ST. JOHN THE BAPTIST PARISH...ST. CHARLES PARISH... ASSUMPTION PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH... AT 1228 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTH OF RESERVE TO 25 MILES SOUTHWEST OF RESERVE...MOVING EAST AT 25 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... EDGARD...LAPLACE...NORCO...HAHNVILLE...NEW SARPY...METAIRIE... KENNER...NEW ORLEANS ARMSTRONG AIRPORT...DESTREHAN...DES ALLEMANDS AND BOUTTE THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST SATURDAY AFTERNOON FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. 95/DM
Local storm report, Feb 18, 12:54 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1254 PM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 7 SSW WALKER 30.39N 90.91W
02/18/2012 LIVINGSTON LA LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED SEVERAL TREES DOWN IN SOUTHWEST
PORTION OF PARISH IN THE VICINITY OF HIGHWAY 16 AND 1033.
1215 PM TSTM WND DMG 2 N ABITA SPRINGS 30.51N 90.03W
02/18/2012 ST. TAMMANY LA FIRE DEPT/RESCUE
SEVERAL TREES BLOWN DOWN ON CARS VICINITY OF GREEN STREET
NORTH OF ABITA SPRINGS.
1235 PM TSTM WND DMG 4 NW PICAYUNE 30.57N 89.73W
02/18/2012 PEARL RIVER MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN VICINITY OF HIGHWAY 43
AND PINE GROVE ROAD
&&
FRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 8:49 AM CST | River Flood Warning | LIX | Pike | 36 hr |
| Feb 18, 9:30 AM CST | River Flood Warning | LIX | Pearl River | 26 hr |
| Feb 18, 9:34 AM CST | River Flood Warning | LIX | Pearl River | 57 hr |
| Feb 18, 12:12 PM CST | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 63 min |
| Feb 18, 12:21 PM CST | Tornado Warning | LIX | Pearl River | 54 min |
| Feb 18, 12:26 PM CST | Tornado Warning | LIX | Pearl River | 41 min |
| Feb 18, 12:54 PM CST | Tornado Warning | LIX | Pearl River | 14 min |
| Feb 18, 12:56 PM CST | Severe Thunderstorm Warning | LIX | Harrison | 49 min |
| Feb 18, 1:33 PM CST | Severe Thunderstorm Warning | LIX | Jackson | 21 min |
| Feb 18, 1:49 PM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 41 min |
| Feb 18, 1:50 PM CST | Tornado Warning | LIX | Hancock, Harrison | 40 min |
| Feb 18, 2:17 PM CST | Tornado Warning | LIX | Harrison | 28 min |
| Feb 18, 2:25 PM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 65 min |
| Feb 18, 3:41 PM CST | River Flood Warning | LIX | Pike, Walthall | 42 hr |
| Feb 18, 3:46 PM CST | Tornado Warning | LIX | Jackson | 29 min |
| Feb 17, 7:48 PM CST | River Flood Warning | LIX | Saint Helena | 61 hr |
| Feb 18, 8:16 AM CST | River Flood Warning | LIX | East Baton Rouge | 49 hr |
| Feb 18, 8:21 AM CST | River Flood Warning | LIX | East Baton Rouge, Livingston | 3 days |
| Feb 18, 8:26 AM CST | River Flood Warning | LIX | East Baton Rouge | 4 days |
| Feb 18, 8:36 AM CST | River Flood Warning | LIX | Saint Helena | 49 hr |
| Feb 18, 8:42 AM CST | River Flood Warning | LIX | Livingston | 49 hr |
| Feb 18, 8:56 AM CST | River Flood Warning | LIX | Saint Tammany | 25 hr |
| Feb 18, 9:00 AM CST | River Flood Warning | LIX | Saint Tammany | 25 hr |
| Feb 18, 9:27 AM CST | River Flood Warning | LIX | Saint Tammany | 5 days |
| Feb 18, 10:10 AM CST | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 50 min |
| Feb 18, 10:15 AM CST | Tornado Warning | LIX | Iberville, West Baton Rouge | 30 min |
| Feb 18, 10:27 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge | 48 min |
| Feb 18, 10:29 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville | 18 min |
| Feb 18, 10:52 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Tangipahoa | 23 min |
| Feb 18, 10:59 AM CST | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint James, Saint John the Baptist and 1 more | 61 min |
| Feb 18, 11:06 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Iberville, Lafourche, Saint James, Saint John the Baptist | 54 min |
| Feb 18, 11:10 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa, Washington | 65 min |
| Feb 18, 11:28 AM CST | Special Marine Warning | LIX | 32 min | |
| Feb 18, 11:58 AM CST | Special Marine Warning | LIX | 8 min | |
| Feb 18, 12:00 PM CST | Severe Thunderstorm Warning | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa | 60 min |
| Feb 18, 12:06 PM CST | Special Marine Warning | LIX | 84 min | |
| Feb 18, 1:11 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 49 min |
| Feb 18, 1:32 PM CST | Special Marine Warning | LIX | 28 min | |
| Feb 18, 2:02 PM CST | Special Marine Warning | LIX | 58 min | |
| Feb 18, 2:13 PM CST | Flash Flood Warning | LIX | Saint Tammany | 2 hr |
| Feb 18, 2:58 PM CST | Special Marine Warning | LIX | 32 min | |
| Feb 18, 3:22 PM CST | Special Marine Warning | LIX | 53 min | |
| Feb 18, 3:24 PM CST | Special Marine Warning | LIX | 66 min | |
| Feb 18, 4:05 PM CST | Special Marine Warning | LIX | 40 min | |
| Feb 18, 5:53 PM CST | Special Marine Warning | LIX | 97 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.